# SDR ASAA2022092840093

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,771 hours, 15,815 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 5200C
- Condition: Faulty
- Location: #2 Engine
- Part time: 38,180 hours, 11,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MTX, DISCOVERED CB ON P6-4 POPPED. CB "AIR CONDITIONG - BLEED AIR - VALVES RIGHT." B7. GROUNDED - YES. REMOVED AND REPLACED #2 ENG BLEED AIR REGULATOR REF B737-800 AMM 36-11-03.
